# SDR 2004F00365

- Difficulty date: July 30, 2004
- Submitted: September 16, 2004
- Operation: Air carrier
- Aircraft: N406AL
- Make and model: Bell 407
- Aircraft serial: 53481
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 407357015109
- Part serial: 516
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, APPROXIMATELY FIVE MILES FROM SL23D THE CAUTION PANEL STARTED SMOKING.  LANDED ON A DRILLING RIG AT ST96.  MAINTENANCE REMOVED CAUTION PANEL (SN 516) AND INSTALLED SERVICEABLE CAUTION PANEL (SN 504).  OPS CHECK WAS GOOD.  (M)
